A semiparametric approach for multivariate sample selection model

Marie Chavent 1, 2 Benoit Liquet 3 Jerome Saracco 1, 2, *
* Corresponding author
1 CQFD - Quality control and dynamic reliability
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00546116
Contributor : Jerome Saracco <>
Submitted on : Monday, December 13, 2010 - 4:35:02 PM
Last modification on : Friday, April 19, 2019 - 9:40:02 AM

Identifiers

  • HAL Id : hal-00546116, version 1

Collections

Citation

Marie Chavent, Benoit Liquet, Jerome Saracco. A semiparametric approach for multivariate sample selection model. Statistica Sinica, Taipei : Institute of Statistical Science, Academia Sinica, 2010, 20 (2), pp.513-536. ⟨hal-00546116⟩

Share

Metrics

Record views

108